Open Access
Volume 28, 2022
Article Number 26
Number of page(s) 50
Published online 26 May 2022
  1. W.J. Anderson, Continuous-time Markov chains, Springer Series in Statistics: Probability and its Applications. Springer-Verlag, New York (1991). [Google Scholar]
  2. A. Arapostathis, A counterexample to a nonlinear version of the Kreĭn-Rutman theorem by R. Mahadevan. Nonlinear Anal. 171 (2018) 170–176. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Arapostathis and A. Biswas, Infinite horizon risk-sensitive control of diffusions without any blanket stability assumptions. Stochastic Process. Appl. 128 (2018) 1485–1524. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Arapostathis and A. Biswas, Risk-sensitive control for a class of diffusions with jumps. Preprint arXiv:1910.05004 (2019). [Google Scholar]
  5. A. Arapostathis, A. Biswas and S. Pradhan, On the policy improvement algorithm for ergodic risk-sensitive control. Proc. Royal Soc. Edinburgh: A Math. 151 (2021) 1305–1330. [CrossRef] [Google Scholar]
  6. A. Arapostathis, A. Biswas and S. Saha, Strict monotonicity of principal eigenvalues of elliptic operators in Rd and risk-sensitive control. J. Math. Pures Appl. (9) 124 (2019) 169–219. [CrossRef] [MathSciNet] [Google Scholar]
  7. A. Arapostathis, V. Borkar, E. Fernández-Gaucherand, M. Ghosh and S. Marcus, Discrete-time controlled Markov processes with average cost criterion: a survey. SIAM J. Control Optim. 31 (1993) 282–344. [CrossRef] [MathSciNet] [Google Scholar]
  8. S. Balaji and S.P. Meyn, Multiplicative ergodicity and large deviations for an irreducible Markov chain. Stochastic Process. Appl. 90 (2000) 123–144. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Basu and M.K. Ghosh, Zero-sum risk-sensitive stochastic games on a countable state space. Stochastic Process. Appl. 124 (2014) 961–983. [CrossRef] [MathSciNet] [Google Scholar]
  10. N. Bäuerle and U. Rieder, More risk-sensitive Markov decision processes, Math. Oper. Res. 39 (2014) 105–120. [CrossRef] [MathSciNet] [Google Scholar]
  11. N. Bäuerle and U. Rieder, Zero-sum risk-sensitive stochastic games, Stochastic Process. Appl. 127 (2017) 622–642. [CrossRef] [MathSciNet] [Google Scholar]
  12. H. Berestycki, L. Nirenberg and S.R.S. Varadhan, The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, Commun. Pure Appl. Math. 47 (1994) 47–92. [CrossRef] [Google Scholar]
  13. H. Berestycki and L. Rossi, Generalizations and properties of the principal eigenvalue of elliptic operators in unbounded domains. Comm. Pure Appl. Math. 68 (2015) 1014–1065. [CrossRef] [MathSciNet] [Google Scholar]
  14. D.P. Bertsekas and S.E. Shreve, Stochastic optimal control. Academic Press, New York (1978). [Google Scholar]
  15. T. Bielecki, D. Hernández-Hernández and S.R. Pliska, Risk sensitive control of finite state Markov chains in discrete time, with applications to portfolio management, vol. 50 (1999) 167–188. [Google Scholar]
  16. A. Biswas, An eigenvalue approach to the risk sensitive control problem in near monotone case. Syst. Control Lett. 60 (2011) 181–184. [CrossRef] [Google Scholar]
  17. V.S. Borkar and S.P. Meyn, Risk-sensitive optimal control for Markov decision processes with monotone cost. Math. Oper. Res. 27 (2002) 192–209. [CrossRef] [MathSciNet] [Google Scholar]
  18. G.B. Di Masi and L. Stettner, Risk-sensitive control of discrete-time Markov processes with infinite horizon. SIAM J. Control Optim. 38 (1999) 61–78. [CrossRef] [MathSciNet] [Google Scholar]
  19. G.B. Di Masi and L. Stettner, Infinite horizon risk sensitive control of discrete time Markov processes under minorization property. SIAM J. Control Optim. 46 (2007) 231–252. [CrossRef] [MathSciNet] [Google Scholar]
  20. A. Gheorghe, On risk-sensitive Markovian decision models for complex systems maintenance. Econ. Comp. Econom. Cybernet. Stud. Res. 1 (1976) 31–46. [Google Scholar]
  21. M.K. Ghosh and S. Saha, Risk-sensitive control of continuous time Markov chains. Stochastics 86 (2014) 655–675. [CrossRef] [MathSciNet] [Google Scholar]
  22. X. Guo and O. Hernandez-Lerma, Continuous-time Markov decision processes. Stoch. Model. Appl. Probab., vol. 62, Springer, Berlin (2009). [CrossRef] [Google Scholar]
  23. X. Guo and Y. Huang, Risk-sensitive average continuous-time Markov decision processes with unbounded transition and cost rates. J. Appl. Probab. 58 (2021) 523–550. [CrossRef] [MathSciNet] [Google Scholar]
  24. X. Guo and Z.-W. Liao, Risk-sensitive discounted continuous-time Markov decision processes with unbounded rates. SIAM J. Control Optim. 57 (2019) 3857–3883. [CrossRef] [MathSciNet] [Google Scholar]
  25. X. Guo, Q. Liu and Y. Zhang, Finite horizon risk-sensitive continuous-time Markov decision processes with unbounded transition and cost rates. 4OR 17 (2019) 427–442. [CrossRef] [MathSciNet] [Google Scholar]
  26. X. Guo and A. Piunovskiy, Discounted continuous-time Markov decision processes with constraints: unbounded transition and loss rates. Math. Oper. Res. 36 (2011) 105–132. [CrossRef] [MathSciNet] [Google Scholar]
  27. X. Guo and J. Zhang, Risk-sensitive continuous-time Markov decision processes with unbounded rates and Borel spaces. Discrete Event Dyn. Syst. 29 (2019) 445–471. [CrossRef] [MathSciNet] [Google Scholar]
  28. D. Hernández-Hernández and S.I. Marcus, Risk sensitive control of Markov processes in countable state space. Syst. Control Lett. 29 (1996) 147–155. [CrossRef] [Google Scholar]
  29. O. Hernández-Lerma, Adaptive Markov control processes, vol. 79, Springer-Verlag, New York (1989). [CrossRef] [Google Scholar]
  30. O. Hernández-Lerma and J.B. Lasserre, Further topics on discrete-time Markov control processes. Applications of Mathematics (New York), vol. 42, Springer-Verlag, New York (1999). [Google Scholar]
  31. R.A. Howard and J.E. Matheson, Risk-sensitive Markov decision processes, Management Sci. 18 (1971/1972) 356–369. [CrossRef] [Google Scholar]
  32. D.H. Jacobson, Optimal stochastic linear systems with exponential performance criteria and their relation to deterministic differential games. IEEE Trans. Automatic Control AC-18 (1973) 124–131. [CrossRef] [MathSciNet] [Google Scholar]
  33. M.R. James, J.S. Baras and R.J. Elliott, Risk-sensitive control and dynamic games for partially observed discrete-time nonlinear systems. IEEE Trans. Automat. Control 39 (1994) 780–792. [CrossRef] [MathSciNet] [Google Scholar]
  34. M. Kitaev, Semi-Markov and jump Markov controlled models: average cost criterion. SIAM Theory Probab. Appl. 30 (1985) 272–288. [Google Scholar]
  35. I. Kontoyiannis and S.P. Meyn, Spectral theory and limit theorems for geometrically ergodic Markov processes. Ann. Appl. Probab. 13 (2003) 304–362. [CrossRef] [MathSciNet] [Google Scholar]
  36. M.G. Kreĭn and M.A. Rutman, Linear operators leaving invariant a cone in a Banach space. Amer. Math. Soc. Translation 1950 (1950) 128. [Google Scholar]
  37. S.P. Meyn and R.L. Tweedie, Markov chains and stochastic stability, Communications and Control Engineering Series, Springer Verlag London, Ltd., London (1993). [Google Scholar]
  38. S.P. Meyn and R.L. Tweedie, Computable bounds for geometric convergence rates of Markov chains. Ann. Appl. Probab. 4 (1994) 981–1011. [MathSciNet] [Google Scholar]
  39. R.D. Nussbaum and Y. Pinchover, On variational principles for the generalized principal eigenvalue of second order elliptic operators and some applications, vol. 59, (1992) 161–177 [Google Scholar]
  40. A. Piunovskiy and Y. Zhang, Continuous-time Markov decision processes, Probability Theory and Stochastic Modelling, vol. 97, Springer, Cham (2020). [CrossRef] [Google Scholar]
  41. T. Prieto-Rumeau and O. Hernández-Lerma, Uniform ergodicity of continuous-time controlled Markov chains: a survey and new results. Ann. Oper. Res. 241 (2016) 249–293. [CrossRef] [MathSciNet] [Google Scholar]
  42. Y. Shen, W. Stannat and K. Obermayer, Risk-sensitive Markov control processes. SIAM J. Control Optim. 51 (2013) 36523672. [CrossRef] [MathSciNet] [Google Scholar]
  43. J.L. Speyer, An adaptive terminal guidance scheme based on an exponential cost criterion with application to homing missile guidance. IEEE Trans. Automatic Control 21 (1976) 371–375. [CrossRef] [Google Scholar]
  44. J.L. Speyer, J. Deyst and D.H. Jacobson, Optimization of stochastic linear systems with additive measurement and process noise using exponential performance criteria. IEEE Trans. Automatic Control AC-19 (1974) 358–366. [CrossRef] [MathSciNet] [Google Scholar]
  45. K. Suresh Kumar and C. Pal, Risk-sensitive ergodic control of continuous time Markov processes with denumerable state space. Stoch. Anal. Appl. 33 (2015) 863–881. [CrossRef] [MathSciNet] [Google Scholar]
  46. Q. Wei, Continuous-time Markov decision processes with risk-sensitive finite-horizon cost criterion. Math. Methods Oper. Res. 84 (2016) 461–487. [CrossRef] [MathSciNet] [Google Scholar]
  47. Q. Wei and X. Chen, Continuous-time Markov decision processes under the risk-sensitive average cost criterion. Oper. Res. Lett. 44 (2016) 457–462. [CrossRef] [MathSciNet] [Google Scholar]
  48. P. Whittle, Risk-sensitive linear/quadratic/Gaussian control. Adv. in Appl. Probab. 13 (1981) 764–777. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.